首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
On the distribution of values of trigonometric sums with linearly independent frequencies
被引:94
作者
:
Kac, M
论文数:
0
引用数:
0
h-index:
0
机构:
Cornell Univ, Ithaca, NY USA
Cornell Univ, Ithaca, NY USA
Kac, M
[
1
]
机构
:
[1]
Cornell Univ, Ithaca, NY USA
来源
:
AMERICAN JOURNAL OF MATHEMATICS
|
1943年
/ 65卷
关键词
:
D O I
:
10.2307/2371869
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:609 / 615
页数:7
相关论文
共 2 条
[1]
KAC, 1936, STUDIA MATH, V6, P93
[2]
1939, AM J MATH, V61, P985
←
1
→
共 2 条
[1]
KAC, 1936, STUDIA MATH, V6, P93
[2]
1939, AM J MATH, V61, P985
←
1
→